# SDR 06FDEA1277

- Difficulty date: April 1, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47836
- Aircraft time: 81,706 hours, 22,357 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 1636-1644
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN SEAT TRACK LBL 8 TWO LUGS WORN STA 1636 AND 1644.  REPLACED DAMAGE SEAT TRACK BY SPLICING IAW DC10 SRM 53-70-00 FIG 1 VOL I FROM LBL 8 STA 1530 TO STA 1651.  ALODINED AND PRIMED IAW DC10SRM 51-21-01 VOL II.  INSTALLED IAW DC10 SRM 51-31-01 VOL II.
